MathSciNet Relay Station
MathSciNet bibliographic data
MR2016490 05C12 (05C05)
Dahlhaus, E.; Dankelmann, P.; Goddard, W.; Swart, H. C. MAD trees and distance-hereditary graphs. The Second International Colloquium "Journées de l'Informatique Messine'' (Metz, 2000). Discrete Appl. Math. 131 (2003), no. 1, 151–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement